MathSciNet Relay Station
MathSciNet bibliographic data
MR2077782 (2005e:39037) 39A11 (39A10)
Thandapani, Ethiraju; Liu, Zhaoshuang; Arul, Ramalingam; Raja, Palanisamy S. Oscillation and asymptotic behavior of second order difference equations with nonlinear neutral terms. Appl. Math. E-Notes 4 (2004), 59–67 (electronic).
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement